# SDR AALA2020071099011

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,714 hours, 33,242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Autothrust Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - AUTO-THRUST DISCONNECT USING A/P 1 (REPEAT WRITE-UP).  REPLACED RELAYS 17CA1 (AALA202007099003) & 18CA1 (AALA202007099011) PER TSM TASK 22-31-00-810-812-A, CLEARED MEL.
